# SDR SWAA2022032949794

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT CARGO R/H TRANSITION ANGLE FROM STA. 727-767 TO COMPLY WITH MULTIPLE CORROSION N/R CARDS. / REMOVED AND REPLACED AFT. CARGO R/H TRANSITION ANGLE FROM STA. 727+5 TO 767 (PART REPLACED #146A7502-2 ) PER SRM. 51-10-02
